# SDR DALA2024021602299

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 60,107 hours, 26,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:604 OT COMPLETELY IN THE DISARMED POSITION. LEVER IS IN THE GREEN BUT NOT ALL THE WAY TO THE LEFT POSITION / INTERIOR. CORRECTIVE ACTION: INSPECTED 2R DOOR HANDLE PER B757 AMM TASK 52-11-00-206-021. CYCLED DOOR HANDLE/ ARMING HANDLE MULTIPLE TIMES. OPS CHK GOOD. (0203508)
